Table of Content

Open Access iconOpen Access

ARTICLE

A Spring-Damping Regularization and a Novel Lie-Group Integration Method for Nonlinear Inverse Cauchy Problems

Chein-Shan Liu1, Chung-Lun Kuo2

Department of Civil Engineering, National Taiwan University, Taipei, Taiwan
Department of Systems Engineering and Naval Architecture, National Taiwan Ocean University, Keelung, Taiwan. Corresponding author: E-mail: D96510001@mail.ntou.edu.tw

Computer Modeling in Engineering & Sciences 2011, 77(1), 57-80. https://doi.org/10.3970/cmes.2011.077.057

Abstract

In this paper, the solutions of inverse Cauchy problems for quasi-linear elliptic equations are resorted to an unusual mixed group-preserving scheme (MGPS). The bottom of a finite rectangle is imposed by overspecified boundary data, and we seek unknown data on the top side. The spring-damping regularization method (SDRM) is introduced by converting the governing equation into a new one, which includes a spring term and a damping term. The SDRM can further stabilize the inverse Cauchy problems, such that we can apply a direct numerical integration method to solve them by using the MGPS. Several numerical examples are examined to show that the SDRM+MGPS can overcome the ill-posed behavior of the inverse Cauchy problem. The present algorithm has good efficiency and stability against the disturbance from random noise, even with an intensity being large up to 10%, and the computational time is very saving.

Keywords


Cite This Article

APA Style
Liu, C., Kuo, C. (2011). A spring-damping regularization and a novel lie-group integration method for nonlinear inverse cauchy problems. Computer Modeling in Engineering & Sciences, 77(1), 57-80. https://doi.org/10.3970/cmes.2011.077.057
Vancouver Style
Liu C, Kuo C. A spring-damping regularization and a novel lie-group integration method for nonlinear inverse cauchy problems. Comput Model Eng Sci. 2011;77(1):57-80 https://doi.org/10.3970/cmes.2011.077.057
IEEE Style
C. Liu and C. Kuo, "A Spring-Damping Regularization and a Novel Lie-Group Integration Method for Nonlinear Inverse Cauchy Problems," Comput. Model. Eng. Sci., vol. 77, no. 1, pp. 57-80. 2011. https://doi.org/10.3970/cmes.2011.077.057



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1362

    View

  • 870

    Download

  • 0

    Like

Share Link